# SDR USAA920081582

- Difficulty date: August 26, 2008
- Submitted: September 9, 2008
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 47,806 hours, 31,949 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 7 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT C1 MAJOR REPAIR NR 03C10025001/001 NR 7 FLIGHT SPOILER DELAMINATED ON AFT UPPER SURFACE.  REPLACED NR 7 FLIGHT SPOILER IAW B737 AMM 27-61-11.
